JournalsrsmupVol. 124pp. 185–196

Levi Curvature with Radial Symmetry: a Sphere Theorem for Bounded Reinhardt Domains of C2\mathbb C^2

  • Giulio Tralli

    Università di Bologna, Italy
Levi Curvature with Radial Symmetry: a Sphere Theorem for Bounded Reinhardt Domains of $\mathbb C^2$ cover
Download PDF

Abstract

We study bounded Reinhardt domains of C2\mathbb C^2, whose Levi curvature depends on the distance from the origin. We prove that a radial decrease of the Levi curvature forces the domain to be a ball.

Cite this article

Giulio Tralli, Levi Curvature with Radial Symmetry: a Sphere Theorem for Bounded Reinhardt Domains of C2\mathbb C^2. Rend. Sem. Mat. Univ. Padova 124 (2010), pp. 185–196

DOI 10.4171/RSMUP/124-12